# SDR IPXA12173860

- Difficulty date: May 30, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,568 hours, 5,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BULK CARGO FLOORBOARD 161LF HAS A DENT AT CENTER EDGE.     FABRICATED BULK CARGO FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
